# SDR 2005UALA01292

- Difficulty date: November 17, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 38,186 hours, 28,218 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 288 Str 2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT STA 288 STR 2L AND STR 3L HAS 4 EACH GOUGES.    REMOVED DAMAGE, NDT VERIFIED DAMAGE REMOVAL, INSTALLED DOUBLER,TRIPLER AND STRAPS PER SRM 53-00-01 REPAIR NR 31
